# SDR QXEA2019011600018

- Difficulty date: January 16, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 17,983 hours, 19,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTING STRIP AT ROW 2DE IS LOOSE. AIRCRAFT REMOVED FROM SERVICE. RE-SECURED EMERGENCY PATH LIGHTING STRIP AT 2DE.  NO OTHER DEFECTS NOTED.  RETURNED TO SERVICE.
